# SDR R61A2023051500276

- Difficulty date: March 21, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frms 10-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE SKIN P/N 170-03387-003 HAS SEVERAL DENTS FROM FR 10-FR 12 AND ST 17L - ST 19L.  REMOVED AND REPLACED LH FUSELAGE SKIN P/N 170-03387-003 FR 10-FR 12 AND ST 17L - ST 19L PER SRM 51-40-08.
